# SDR ZZDA2012129

- Difficulty date: January 30, 2012
- Submitted: February 2, 2012
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER ON EMERGENCY PATH LIGHTING ON 10D IS MISSING.  INSTALLED LENS IAW AMM 33-51-04.  OPS CHECK OF EMERGENCY LIGHTING SYSTEM NORMAL IAW AMM 33-51-00.
